On uniformly geodetic graphs

J.H. Koolen

Research output: Contribution to journalArticleAcademicpeer-review

8 Citations (Scopus)


In this paper we study uniformly geodetic graphs. We shall give a diameter bound for these graphs. Further we characterize bipartite uniformly geodetic graphs and give some examples of them. In the last section we give two constructions and give sufficient conditions to assure that we get uniformly geodetic graphs from these constructions.
Original languageEnglish
Pages (from-to)325-333
JournalGraphs and Combinatorics
Issue number4
Publication statusPublished - 1993


Dive into the research topics of 'On uniformly geodetic graphs'. Together they form a unique fingerprint.

Cite this